# SDR AU510001590

- Difficulty date: November 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE2YR2
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Bowl
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HYDRAULIC FILTER BOWL FAILED ALLOWING LOSS OF FLUID TO THE LEVEL OF THE ENGINE DRIVEN PUMP STANDPIPE.   (CASA NR 510001590)
